# SDR UALA2008111302618

- Difficulty date: May 2, 2008
- Submitted: November 19, 2008
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 69,439 hours, 11,366 cycles
- Engine: Pwa PW4060
- System (JASC): 4997 · APU System Wiring
- Part: Connector
- Condition: Dirty
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

APU AUTO SHUT DOWN.  REMOVED & CLEANED FUEL CONTROL UNIT CONNECTOR.  APU STARTS AND RUNS NORMAL.
